Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS Northern Indiana

June 4, 2017Allen County, DeKalb County, Noble County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2017, 4:08 PM EDT for Allen County, DeKalb County, Noble County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2017, 4:08 PM EDT (20:08 UTC)
Expired
Jun 4, 2017, 4:38 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN, Noble County, IN

The radar

The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:08 PM EDTTSTM WND DMG2 Sse Ege, INSHED DESTROYED. DEBRIS WAS BLOWN INTO A FIELD. GARAGE HAD WINDOWS SHATTERED AND DOOR BUCKLED. LOCATION AND TIME ESTIMATED BY RADAR. LOCATION WAS IN NOBLE COUNTY, BUT 1 MILE PAST THE WHITLEY COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS53 KIWX 042008
SVRIWX
INC003-033-113-042100-
/O.NEW.KIWX.SV.W.0067.170604T2008Z-170604T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
408 PM EDT SUN JUN 4 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northern Allen County in northeastern Indiana...
  Southeastern Noble County in northeastern Indiana...
  Southern De Kalb County in northeastern Indiana...

* Until 500 PM EDT

* At 408 PM EDT, a severe thunderstorm was located near Huntertown,
  or 8 miles southwest of Garrett, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Auburn, Garrett, Huntertown, Grabill, St. Joe, Leo-cedarville,
  Swan, Concord, Newville, Ege, Butler Center, Saint Johns, Harlan,
  Laotto, Spencerville In Dekalb County, Cuba, Saint Joe and Ari.

This includes Interstate 69 in Indiana between mile markers 316 and
327.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4118 8530 4133 8531 4136 8481 4116 8480
TIME...MOT...LOC 2008Z 272DEG 27KT 4127 8524 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
2 follow-up statements
682 
WWUS53 KIWX 042020
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
420 PM EDT SUN JUN 4 2017

INC113-042029-
/O.CAN.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Noble IN-
420 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOBLE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2019Z 272DEG 27KT 4127 8512 

$$

INC003-033-042100-
/O.CON.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Allen IN-De Kalb IN-
420 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN ALLEN AND SOUTHERN DE KALB COUNTIES...

At 419 PM EDT, a severe thunderstorm was located near Huntertown, or
near Garrett, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Garrett, Huntertown, Grabill, St. Joe, Leo-cedarville, Concord,
Newville, Butler Center, Saint Johns, Harlan, Spencerville In Dekalb
County, Cuba and Saint Joe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2019Z 272DEG 27KT 4127 8512 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
572 
WWUS53 KIWX 042038
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
438 PM EDT SUN JUN 4 2017

INC003-033-042044-
/O.CAN.KIWX.SV.W.0067.000000T0000Z-170604T2100Z/
Allen IN-De Kalb IN-
438 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN AND
SOUTHERN DE KALB COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds to 30 
to 40 mph are still possible with this thunderstorm through 500 PM 
EDT.

LAT...LON 4118 8519 4133 8519 4136 8481 4116 8480
TIME...MOT...LOC 2033Z 272DEG 27KT 4127 8496 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
235 PM EDT Sun Jun 4 2017

.SYNOPSIS...
Issued at 235 PM EDT Sun Jun 4 2017

Scattered showers and storms will continue across northern Indiana
and northwest Ohio through the evening. A few of these storms may
produce damaging winds and heavy rain but any severe threat is
expected to remain isolated. A few afternoon showers and storms are
possible again tomorrow but no severe weather is anticipated. Highs
tomorrow will still be around 80 but cooler and drier conditions are
expected for the rest of the week.

&&

.SHORT TERM...(This Evening through Tonight)
Issued at 235 PM EDT Sun Jun 4 2017

As earlier feared, surface dewpoints struggling to climb out of the
low/mid 60s, far from most raw guidance. This is likely due to deep
mixing/high sun angle and limited agricultural evapotranspiration
this early in the season. SPC/RAP mesoanalysis does show around 2000
J/kg SBCAPE to our SW, driven mainly by temps soaring near 90F. This
has eroded weak cap in place and sporadic pulse convection is firing
along old differential heating boundary. Convection is still
struggling some though given lack of low level moisture. DCAPE is
however climbing to around 1000 J/kg with steep low level lapse
rates and RAP is insistent on better moisture pooling/instability
later this afternoon. Still think an isolated strong/severe storm
is possible during the late afternoon and early evening but
coverage and intensity appear limited. Damaging wind gusts by far
the only real threat but some brief heavy rain is also possible.
Convection will continue to fester across our southern CWA through
most of the evening/early overnight but expect any isolated
severe threat to wind down around sunset. Entirely dry conditions
not expected until early Monday morning.

&&

.LONG TERM...(Monday through Sunday)
Issued at 235 PM EDT Sun Jun 4 2017

Very little impactful weather to discuss in the long term period.
Passing wave will merge with James Bay upper low and form a
seasonably strong cutoff/closed low over the eastern Great Lakes
through at least midweek. Trend over the past few model cycles has
been a slightly more westward location of upper low, increasing the
influence on our area's weather. A couple of vorticity spokes will
rotate around the upper low and, combined with relatively cool temps
aloft, may support a the chance for a few showers and storms. The
first chance, driven mainly by residual low level moisture and
diurnal heating, will arrive tomorrow. Some weak low level
convergence along secondary cold front structure but overall forcing
is weak and precip mainly supported by steep-ish lapse rates. Not
steep enough to generate any substantial instability/strong updrafts
but a few showers possible and isolated thunder can't be entirely
ruled out. Best chances will be in the eastern CWA.

Second chance for showers arrives Tue afternoon with loss of low
level moisture being compensated for by better mid/upper level
curvature. A few showers possible, mainly east of I-69, but thunder
chances appear even lower and not worth adding a mention. No impact
expected. Some non-zero chance for isolated sprinkles in our far
E/SE Wed/Thur but upper low is pulling away by then with shortwave
ridging and dry conditions expected. Next decent chance of rain not
until Friday afternoon when next shortwave/cold front arrives.

Cooler temps probably the main story. Predominate northerly flow and
at least some cloud cover will keep highs on the cool side of climo.
850mb temps tank to around 5C in the core of the thermal trough late
Tue/Wed. Expect highs around 70F during this time, slowly rebounding
to upper 70s by the end of the week. Dewpoints on Tues and Wed will
also likely drop back into the 40s, leading to a refreshing feel.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 138 PM EDT Sun Jun 4 2017

Remnant outflow boundary from earlier morning convection across
the southern Great Lakes has provided focal point for scattered
shower/thunderstorm development early this afternoon
west/southwest of KFWA where sfc temperatures have warmed into the
mid/upper 80s. Expecting these scattered showers/storms to
overspread Fort Wayne terminal through 22Z. Given upstream trends
, moderate amount of peak diurnal instability, and broad low
level confluence did opt to include short duration tempo TSRA
mention at KFWA in the 19Z-21Z timeframe and will assess trends
whether an extension to this timeframe is needed over next hour or
two for the late afternoon and/or early evening hours. Threat of
rain/thunderstorms appears a bit more questionable at KSBN and
have continue to omit with this TAF issuance. Thunder chances
diminish at KFWA after 00Z tonight with dry weather through
remainder of this period. Winds to shift northwest late
tonight/early Monday morning behind a cool front with mainly VFR
conditions through the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 4, 4:00 AM EDT, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
400 AM EDT Sun Jun 4 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-050800-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected, mainly this afternoon and this
evening. A few of the storms may be severe, especially across
northern Indiana and northwest Ohio, with damaging winds the main
threat. Heavy downpours may also accompany the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of thunderstorms east of I69 Monday afternoon.
Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-050800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
400 AM EDT Sun Jun 4 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today. The storms could contain
strong wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves are expected to be hazardous for small craft on
Monday and Tuesday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-050800-
La Porte-Berrien-
400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected today. Isolated
severe storms are possible with damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous swimming conditions due to high waves and rip currents are
expected on Lake Michigan beaches Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jun 4, 3:33 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
333 PM EDT SUN JUN 4 2017

INZ017-018-042030-
Whitley-Allen-
333 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ALLEN AND SOUTHERN
WHITLEY COUNTIES...

At 333 PM EDT, a strong thunderstorm was located near Columbia City,
moving east at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Columbia City, South Whitley, Aboite, Larwill, Laud, Dunfee, Coesse,
Washington Center, Raber, Arcola, Rolling Hills, Lake Everett and
Peabody.

This includes Interstate 69 in Indiana near mile marker 303.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4098 8534 4100 8534 4100 8540 4109 8564
      4118 8562 4116 8518 4097 8530
TIME...MOT...LOC 1933Z 275DEG 16KT 4114 8555

MARSILI
Special weather statement, Jun 4, 3:40 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Northern Indiana
340 PM EDT SUN JUN 4 2017

OHZ015-016-024-025-042115-
Allen-Putnam-Van Wert-Paulding-
340 PM EDT SUN JUN 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PUTNAM...
SOUTHERN PAULDING...VAN WERT AND ALLEN COUNTIES...

At 338 PM EDT, radar indicated the leading edge of an area of
scattered thunderstorms located along a line extending from near
Payne to 7 miles west of Ohio City to near Monroe. Movement was east
at 20 mph.

Additional thunderstorms are expected to develop through the late
afternoon hours.

Winds in excess of 40 mph and pea size hail are possible with these
storms through late afternoon. Localized heavy rainfall is also
possible for locations that experience multiple thunderstorms late
this afternoon.

Locations likely impacted include...
Lima, Van Wert, Delphos, Ottawa, Bluffton, Spencerville, Columbus
Grove, Elida, Kalida, Payne, Pandora, Convoy, Ottoville, Ohio City,
Spencerville In Allen County, Middlebury, Middle Point, Cairo, Fort
Jennings and Harrod.

This includes Interstate 75 between mile markers 119 and 141.

Seek shelter until these storms pass.

LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
      4068 8446 4073 8446 4073 8480 4108 8480
      4100 8388 4065 8388
TIME...MOT...LOC 1938Z 281DEG 19KT 4106 8476 4081 8474 4070 8488

MARSILI
Special weather statement, Jun 4, 3:45 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Northern Indiana
345 PM EDT SUN JUN 4 2017

INZ014-016-042015-
Kosciusko-Marshall-
345 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO AND
SOUTHEASTERN MARSHALL COUNTIES...

At 343 PM EDT, a strong thunderstorm was located near Mentone, or 8
miles west of Warsaw, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Another thunderstorm was located near Inwood and will be capable of
producing wind gusts to 40 mph as it tracks across eastern Marshall
county.

Locations impacted include...
Warsaw, Winona Lake, Bourbon, Argos, Pierceton, Tippecanoe, Etna
Green, Little Chapman Lake, Monoquet, Hoffman Lake, Inwood, Atwood,
Palestine, Big Chapman Lake, Old Tip Town and Wooster.

Seek shelter until these storms pass.

LAT...LON 4124 8629 4136 8624 4128 8569 4112 8573
TIME...MOT...LOC 1943Z 281DEG 19KT 4125 8600

MARSILI
Special weather statement, Jun 4, 3:47 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Northern Indiana
347 PM EDT SUN JUN 4 2017

INZ024-025-042015-
Wabash-Huntington-
347 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH AND NORTHWESTERN
HUNTINGTON COUNTIES...

At 346 PM EDT, a strong thunderstorm was located just northwest of
Wabash, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Wabash, Andrews, Lagro, Bippus, Speicherville and Urbana.

Seek shelter until this storm passes.

LAT...LON 4082 8591 4090 8591 4097 8559 4082 8552
TIME...MOT...LOC 1946Z 262DEG 27KT 4087 8584

MARSILI
Special weather statement, Jun 4, 3:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT SUN JUN 4 2017

INZ008-009-017-018-042045-
Noble-Whitley-Allen-De Kalb-
355 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALLEN...SOUTHEASTERN
NOBLE...NORTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB COUNTIES...

At 354 PM EDT, a strong thunderstorm was located near Churubusco, or
7 miles northeast of Tri-lakes, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Garrett, Huntertown, Churubusco, Grabill, St. Joe, Leo-cedarville,
Swan, Concord, Ege, Butler Center, Green Center, Saint Johns,
Merriam, Blue Lake, Harlan, Laotto, Spencerville In Dekalb County,
Cuba and Ari.

This includes the following highways...
 Interstate 469 between mile markers 29 and 30.
 Interstate 69 in Indiana between mile markers 315 and 326.

Seek shelter until this storm passes.

LAT...LON 4114 8492 4122 8548 4135 8546 4133 8491
TIME...MOT...LOC 1954Z 276DEG 27KT 4130 8539

MARSILI
Local storm report, Jun 4, 4:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT SUN JUN 4 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 ESE WINONA LAKE       41.21N 85.79W
06/04/2017                   KOSCIUSKO          IN   NWS EMPLOYEE

            TREE LIMB DOWN.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:50 PM EDTSpecial Weather StatementIWXWabash55 min
Jun 4, 2:17 PM EDTSpecial Weather StatementIWXWabash28 min
Jun 4, 2:23 PM EDTSpecial Weather StatementIWXMarshall37 min
Jun 4, 2:44 PM EDTSpecial Weather StatementIWXHuntington46 min
Jun 4, 2:48 PM EDTSpecial Weather StatementIWXKosciusko27 min
Jun 4, 2:58 PM EDTSpecial Weather StatementIWXAllen32 min
Jun 4, 3:12 PM EDTSpecial Weather StatementIWXAdams, Allen, Wells48 min
Jun 4, 3:18 PM EDTSpecial Weather StatementIWXKosciusko27 min
Jun 4, 3:33 PM EDTSpecial Weather StatementIWXWhitley57 min
Jun 4, 3:45 PM EDTSpecial Weather StatementIWXKosciusko30 min
Jun 4, 3:47 PM EDTSpecial Weather StatementIWXWabash28 min
Jun 4, 3:55 PM EDTSpecial Weather StatementIWXAllen50 min
Jun 4, 3:57 PM EDTBeach Hazards StatementIWX55 hr
Jun 4, 3:57 PM EDTSmall Craft AdvisoryIWX55 hr
Jun 4, 4:26 PM EDTSpecial Weather StatementIWXLaPorte49 min
Jun 4, 4:52 PM EDTSpecial Weather StatementIWXDeKalb23 min
Jun 4, 5:02 PM EDTSpecial Weather StatementIWXHuntington43 min
Jun 4, 5:33 PM EDTSpecial Weather StatementIWXKosciusko42 min
Jun 4, 5:42 PM EDTSpecial Weather StatementIWXHuntington, Wells33 min
Jun 4, 5:44 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall36 min
Jun 4, 6:30 PM EDTSpecial Weather StatementIWXWhitley45 min
Jun 4, 6:33 PM EDTSpecial Weather StatementIWXAdams42 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.